# SDR P2EA2001M0012

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N135NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49440
- Aircraft time: 34,659 hours, 23,779 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NA
- Part serial: NA
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 325 FROM MCI TO DEN ON SHORT FINAL TO RUNWAY 16. AIRCRAFT CAPT'S L-1 WINDOW INCOUNTERED A BIRD STRIKE. INSPECTED WINDOW I.A.W. BMM 05-51-08 NO DEFECTS NOTED.
